Hi, I started tecfidera about a month ago and haven’t had any side effects apart from a little bit of flushing but yesterday I started having diarrhea and feeling sick, I was wondering if anybody else has started having side effects after so long, or is this just a tummy bug ?
Hi Julie, from my limited experience with Tec, I always had the flushing and don’t remember it getting worse after a while. But I’m sure others have more experience than I do. Perhaps side effects can change, or you just have a tummy bug. Feel better soon in any case !
I had no problem on the half dose but when I moved onto the higher dose I was very sick (as in projectile vomiting).
It sorted itself out after a couple of months.
good luck and let your nurse know x
Hi, been on Tec just over 2 years, slight flushing when I first started it but no side effects at all since. If you didn’t take with food or a big enough portion that might be the cause.